# SDR SWAA2020022841955

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,774 hours, 24,557 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651618M
- Part serial: 002670
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR MECHANISM BOX-LOWER FORWARD ATTACHMENT BOLT HOLE BEAM CRACKED.          / R&R R1 DOOR ASSEMBLY PER AMM.
